# SDR DALA2017102107694

- Difficulty date: October 20, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 765-839
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BETWEEN BS 839 AND 765.5, LT SIDE PLATE IS CORRODED IN SEVERAL AREAS ON TOP AND SIDE SURFACES.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM. REPLACED THE SIDE PLATE IAW DWG.
